# SDR 8MHR201611180298

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: General aviation
- Filed by: Keystone Turbine Services, LLC, repair station 8MHR895B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: M25010562
- Part serial: NN526912
- Condition: Fractured
- Location: Gearbox
- Part time: 274 hours, 276 cycles
- Component: Gearbox, Rroyce, C47B
- Component part number: 23063393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR SHAFT LARGE DIAMETER GEAR WAS FOUND TO HAVE A PIECE OF ONE OF THE GEAR TEETH MISSING, AND ANOTHER GEAR TOOTH COMPLETELY BROKEN OFF.
